Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Small Seifert fibered surgery on hyperbolic pretzel knots

Jeffrey Meier

Algebraic & Geometric Topology 14 (2014) 439–487
Abstract

We complete the classification of hyperbolic pretzel knots admitting Seifert fibered surgeries. This is the final step in understanding all exceptional surgeries on hyperbolic pretzel knots. We also present results toward similar classifications for nonpretzel Montesinos knots of length three.

Keywords
Dehn surgery, Seifert fibered space, Montesinos knots
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M50
References
Publication
Received: 12 November 2012
Revised: 29 May 2013
Accepted: 29 June 2013
Published: 9 January 2014
Authors
Jeffrey Meier
Department of Mathematics
University of Texas at Austin
1 University Station C1200
Austin, TX 78712
USA
http://www.ma.utexas.edu/users/jmeier/